I've been taking 2 to 4 norco 10/325 a day for about 4 months and had just detoxed from methadone three weeks prior to getting this script for herniated discs in my back. I know what its like to withdrawn from methadone and I don't want to go through that again. My question is can you decrease dose daily until its out of your system? I don't want to be on opiates anymore and was hoping for a solution better than cold turkey. Im only 27 and can't live like this any more. Any help would be much appreciated.
21 Aug 2011
Yes, you can wean yourself off Norco without withdrawals. I have done it several times. You are on a low dose and shouldn't have much of a problem. Reduce your daily dosage by half a pill every 5 days and you'll be fine.
If you need more instruction, be happy to explain further.
13 Sep 2011
yes listen to everything laurieshay is telling you, at the moment i am on a taper, i have been oh percocet 10/325 for 2 years. i take 32.5 mg per dose 4 to 5 times daily and my dr just put me on a taper schedule, with your drs support and our friends here at this forum, you can do it, when i start going thru horrible withdrawls i come here
13 Sep 2011
I wanted to just jump in and offer my support to you as well. Laurie is very knowledgeable about the tapering process. She can/will help you with this!
And, as you can tell by Hawaii's comment, we are here to be of support to you throughout your process.
We really do care about you here. Please post again and let us know how you are doing!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... breakthrough disc and nerve pain duirng the day instead of the 6 Norco daily I had been on for 5 years. Could I be experiencing increased pain ...
3 answers • 11 Oct 2010
... 5/325 for about 1 year and 1/2 but go through the script now in about a week and buy oxy 30s when dont have the percs. I went CT about 6 months ...
4 answers • 12 May 2011
... A nd and in Mega pain. Dr is changing pain med to OxyContin from Norco. Will this help? Kelly
4 answers • 28 Jun 2014